# SDR DALA2014081204422

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 66,052 hours, 29,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS TEST FAULTED BATTERY AFT LT OF CABIN.  MAINTENANCE REPLACED AFT LT BATTERY PACK AND FUNCTIONAL CHECK WAS NORMAL.
